# SDR QXEA2023042800076

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 15,930 hours, 9,882 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Pin
- Part number: 4114T06P03KIT
- Condition: Malfunctioned
- Location: #2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT  APPROX FL200 EXPERIENCED ENG VIBRATION OUT OF LIMITS ON #2 ENG. VIBRATION REACHED 4.0 IN AMBER RANGE. DIVERTED. LANDED UNEVENTFULLY. REMOVED FROM SERVICE.  C/W MCN E770001-01 FOR ENGINE #2 N1 ABNORMAL VIBRATION TROUBLESHOOTING. IEVMBIT TEST GOOD. NO MTX MESSAGES IN CMC. BLADES MAVE FREELY. NO BINDING OR STIFFNESS IN MOVEMENT NOTED. PER PROPULSION DEPARTMENT  PERFORMED BLADE PIN LUBRICATION IAW MTC E175-72-00-00-QE02. REF W/O 330483. REF L/P 1030056 FOR DMI OF N1 VIBRATION WORKSCOPE TASK.  AIRCRAFT RETURNED TO SERVICE. 4/27/2023 COMPLIED WITH ECMP REQUEST TO REPLACE #2 ENGINE FAN PIN RETAINING PINS. LUBED PINS AND RETURNED TO SERVICE.
